# SDR SWAA2015042739032

- Difficulty date: March 12, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- Aircraft time: 83,767 hours, 64,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 6546561
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL OUTER ATTACH ANGLE CRACKED BETWEEN BS 927 - 950, STRINGER 14R.  R & R ANGLE IAW DWG & MM.
